# SDR SWAA2022031606863

- Difficulty date: September 6, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 46,816 hours, 31,681 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Attach Bracket
- Condition: Cracked
- Location: Aft Entry Door (
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR; PANEL 834DZ; ATTACH BRACKET CRACKED. / REMOVED AND REPLACED ATTACH BRACKET ON AFT GALLEY ENTRY DOOR PANEL 834 DZ IAW BOEING DWG 411A2119 REV - A TAG A27570
